# SDR P2EA99285

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 235-243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SKIN DAMAGED, FROM BS 235 TO BS 243 BETWEEN STRINGER 20R AND 21R.  REPAIRED IAW COOPESA EO COO-3-528-99.  (M)
